# SDR A6WA202408278794

- Difficulty date: August 23, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 41,920 hours, 40,896 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7805013
- Part serial: 411A
- Condition: Faulted
- Location: Flap Sys
- Part time: 45,640 hours, 43,671 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT 30 DEG WHEN SELECTING FLAPS DOWN.  Ï¿½PERFORMED FLAP RESET PROCEDURE  IAW AWAC SUPPLEMENT 98-18IBOX 12.  FLAPS RESET. PLACARDED AND PLACED ON MEL ***** AIRCRAFT REMOVED FROM SERVICE ***** REMOVED AND REPLACED FLAP CONTROL LEVER IAW AMM SUPPLEMENT 09-038A, OPS CHECK GOOD, REMOVED PLACARD AND FROM MEL                                                                                            P/N:780501-3   S/N OFF:411A   S/N ON:447A   SKG
